Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english
:    Page: 1 2345 ... 2526272829
2023 year
Authors: Veretennikov A.

A.Yu.Veretennikov, On averaged expected cost control for 1D controlled ergodic diffusions with switching, MPRF, 2023, 23(2), 259 - 294. [Scopus Q4, WoS? JCI 2022 = 0,15]
Go to publication

2023 year
Authors: Veretennikov A.

R.Yu.Sineokiy, A.Yu.Veretennikov, On recurrence, convergence and mixing rate for generalised Wright - Fisher"s diffusion with mutation, Markov Processes and Related Fileds (MPRF), 2023, 23(2), 241 - 258. [Scopus Q4, WoS? JCI 2022 = 0,15]
Go to publication

2023 year
Authors: Veretennikov A.

Special Issue dedicated to Nikita Vvedenskaya, Editorial, MPRF, 2023, 23(2), 145 - 150.
Go to publication

2023 year
Authors: Veretennikov A.

Veretennikov, A. Polynomial Recurrence for SDEs with a Gradient-Type Drift, Revisited. Mathematics 2023, 11, 3096. (16 pages, 30 refs) https://doi.org/10.3390/math11143096 In the Special Issue "New Advances and Applications of Extreme Value Theory" https://www.mdpi.com/journal/mathematics/special_issues/extreme_value_theory, ed. by Prof Dr N. Markovich [Scopus Q2; WoS ? JCI 2022 = 2,10]
Go to publication

2022 year
Authors: Veretennikov A.

A.I. Nurieva, A.Yu. Veretennikov,On consistency of Bayesian parameter estimators for a class of ergodic Markov models. Reliability: Theory & Applications.2022,vol. 17, December 4(71): 521-529. https://doi.org/10.24412/1932-2321-2022-471-521-529 [Scopus Q4; IF Scopus 2021 = 0,14]
Go to publication

2022 year
Authors: Veretennikov A.

A.Yu. Veretennikov, M.A. Veretennikova, On Markovup processes and their recurrence properties, Reliability: Theory & Applications, Vol.17, No 3(69), 2022, 273-291; https://doi.org/10.24412/1932-2321-2022-369-273-291 [Scopus Q4; IF Scopus 2021 = 0,14]
Go to publication

2022 year
Authors: Veretennikov A.

Positive recurrence of a solution of an SDE with variable switching intensities. Stoch PDE: Anal Comp, 10, 11651179 (2022). https://doi.org/10.1007/s40072-022-00265-7 [Stochastics and Partial Differential Equations: Analysis and Computations] (Scopus Q1; WoS Q2); SharedIt link: https://rdcu.be/cRkgO; https://doi.org/10.1007/s40072-022-00265-7 [IF Scopus =1,46 (2021)]
Go to publication

2022 year
Authors: Gontsov R., Goryuchkina I., Lastra A.

On the convergence of generalized power series solutions of q-difference equations, Aequat. Math., 2022, V. 96(3), P. 579-597.
Go to publication

2022 year
Authors: Veretennikov A.

An open problem about the rate of convergence in Erlang-Sevastyanovs model. Queueing Syst 100, 357359 (2022), DOI https://doi.org/10.1007/s11134-022-09791-6, SharedIt link: https://rdcu.be/cKYtE [Scopus 2020 Q2; WoS Q4] IF WoS = 1.114; IF Scopus = 1.439
Go to publication

2022 year
Authors: Kozyakin V.

Non-Sturmian sequences of matrices providing the maximum growth rate of matrix products, Automatica J. IFAC (2022), Nov. Vol. 145, Paper No. 110574, 10.
Go to publication

2021 year
Authors: Chepyzhov V., Bekmaganbetov K.A.

HOMOGENIZATION OF ATTRACTORS OF REACTIONDIFFUSION SYSTEM WITH RAPIDLY OSCILLATING TERMS IN AN ORTHOTROPIC POROUS MEDIUM. Journal of Mathematical Sciences, Vol. 259, No. 2, November, 2021.

2021 year
Authors: Gontsov R., Dragovic, V. Shramchenko V.

Triangular Schlesinger systems and superelliptic curves, Physica D, 2021, V. 424, 132947.
Download (817.8 KB)

2021 year
Authors: Veretennikov A.

Veretennikov A. (2021) On Positive Recurrence of One-Dimensional Diffusions with Independent Switching. In: Shiryaev A.N., Samouylov K.E., Kozyrev D.V. (eds) Recent Developments in Stochastic Methods and Applications. ICSM-5 2020. Springer Proceedings in Mathematics & Statistics, vol 371, 242 - 252. Springer, Cham. https://doi.org/10.1007/978-3-030-83266-7_18. [The series is indexed by Scopus]
Go to publication Download (336.1 KB)

2021 year
Authors: Veretennikov A.

Sineokiy, Roman and Veretennikov, Alexander. "On recurrent properties of Fisher--Wright"s diffusion on (0,1) with mutation" Random Operators and Stochastic Equations, (online publication) vol. 29, no. 3, 2021, pp. 197-202 (%000010151520212061). https://doi.org/10.1515/rose-2021-2061 [Scopus Q3 (2019,2020), MathSciNet, WoS Q4]
Go to publication Download (586.4 KB)

2021 year
Authors: Veretennikov A.

Note on local mixing techniques for stochastic differential equations, Modern Stochastics: Theory and Applications 8 (1) (2021) 115. [Scopus 2020: Q2-Q3; Scopus 2021: Q3; MathSciNet, WoS Q4] DOI: https://doi.org/10.15559/21-VMSTA174
Go to publication

2020 year
Authors: Veretennikov A.

Yu Mishura, A. Kukush, L. Sakhno, A. Veretennikov, Editorial. Theor. Probability and Math. Statist. 102 (2020), pp. 1-4.
Go to publication

2020 year
Authors: Veretennikov A.

Yu. Mishura, L. Sakhno, A. Veretennikov, Editorial. Theor. Probability and Math. Statist. 103 (2020), pp. 1-1.
Go to publication

2020 year
Authors: Veretennikov A.

Korshunov, D., Veretennikov, A. Special issue on Analytical and computational methods in probability theory and its applications conference. Queueing Syst 94, 211212 (2020). https://doi.org/10.1007/s11134-020-09651-1
Go to publication Download (142.3 KB)

2020 year
Authors: Bekmaganbetov K.A., Chechkin G.A., Chepyzhov V.

Strong convergence of trajectory attractors for reaction-diffusion systems with random rapidly oscillating terms. Communications on Pure and Applied Analysis. V.19. N.5. 2020. pp.2419-2443.

2020 year
Authors: Chepyzhov V., Bekmaganbetov K.A.

Strange term in homogenization of attractors of reactiondiffusion equation in perforated domain. Chaos, Solitons and Fractals.V.140. 2020. 110208.

2020 year
Authors: Veretennikov A.

Veretennikov A. On positive recurrence of 1D diffusions with switching, in: V- : The 5th International Conference on Stochastic Methods (ICSM5). 23-27 November 2020, Russia, Moscow.. M. : RUDN, 2020. P. 224-228.

2020 year
Authors: Veretennikov A.

Yuliya Mishura and Alexander Veretennikov, Existence and uniqueness theorems for solutions of McKeanVlasov stochastic equations, Theor. Probability and Math. Statist. 103 (2020), 59-101. [Scopus 2020: Q3, WoS Q4] arXiv preprint: https://arxiv.org/abs/1603.02212v4 DOI: https://doi.org/10.1090/tpms/1135
Go to publication

2020 year
Authors: Kozyakin V.

On the boundedness of infinite matrix products with alternating factors from two sets of matrices. ArXiv.org e-Print archive. 2020. October. 2010.03890
Go to publication

2020 year
Authors: Gontsov R., Goryuchkina I.

On the convergence of formal exotic series solutions of an ODE, Comput. Methods Funct. Theory, 2020, V. 20(2), P. 279-295.
Go to publication

:    Page: 1 2345 ... 2526272829
Search for publications
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2023
About  |  Contacts  |  The old version of this site